# SDR ASAA2019081130376

- Difficulty date: August 11, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 48,799 hours, 14,740 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: First Officer'S
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O FD FLAG PRESENT ON PFD. GROUNDED - YES. PERFORMED DFCS BITE PROC PER B737-800 FIM TASK 22-11 TASK 801. CHECKED FAULT HISTORY AND FOUND NO FAULTS. PERFORMED CURRENT STATUS QUICK TEST FOR FLIGHT DIRECTOR (GROUP 12), VERIFIED ALL C/B'S FOR FCCB SET, TEST PASSED. NO PREVIOUS HISTORY LAST 30 DAYS, CK'S GOOD FOR SERVICE. FD FLAG NO LONGER DISPLAYED.
